Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Surf1

Accutane & Moisturizers

Recommended Posts

Hi, I've been on accutane for almost 2 months now. I'm seeing few results. I've been taking two 40mg pills a day as my dosage. I use a moisturizer every morning that somewhat provides a relief and my face is not as dry as my dermatologist expected. The moisturizer is a UV moistuizer; my question is, Are there any problems that could be from using a moisturizer or a UV moisturizer? Also, what is the best moisturizer to use while on accutane to provide relief from dryness and also make sure I see the results I want to see.

Thank You

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×